# SDR SIMA20190105008

- Difficulty date: January 5, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 42,286 hours, 37,751 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME 22 CRACKED BTW STR 12L -17L.  MAJOR REPAIR. C/A-ACCOMPLISHED REPAIR OF FRAME 22 BETWEEN STRINGERS 12L-17L IAW ETD-2019-145-001597.
